MathSciNet Relay Station
MathSciNet bibliographic data
MR1889565 37F50 (37F10)
Blokh, A.; Levin, G. An inequality for laminations, Julia sets and "growing trees''. Ergodic Theory Dynam. Systems 22 (2002), no. 1, 63–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement